# SDR SWAA2023051725012

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. R/H BRACKET BROKEN AT LWR. FAIRING WING CENTER SECTION PANEL 192E<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE IAW SRM 51-10-02;[02] FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9.;[03] REMOVED FWD R/H BRACKET BROKEN AT LWR FAIRING WING CENTER SECTION PANEL 192E IAW SRM 51-40-02.;[04] LOCATED AND DRILLED FWD R/H NEW BRACKET AT LWR P/N149A7712-42 LOT#1524352-1 PO#914652/1;FAIRING WING CENTER SECTION PANEL 192E IAW SRM 51-40-05 AND DWG 149A7712 REV:-;[05] VERIFIED CORRECTION ACTION ITEM 4.;[06] INSTALLED FWD R/H NEW BRACKET AT LWR FAIRING WING CENTER SECTION PANEL 192E IAW SRM 51-40-02 AND DWG 149A7701 REV:-A;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.
